Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nervous stomach with tingling in legs while taking neuropathy medicines?

i have been diagnosed with type 2 diabetes about 5 years ago but more recently have been diagnosed with neuropathy i have swollen discs in my back which i have been given a caudaul epidural which has helped greately and i have been taking lyrica for 6 months at first taking 300mg twice a day and now taking 150mg twicea day,at the moment i have something like a nervous stomach and tingling in my legs i cannot sleep at night sometimes i am not bad when i go to bed but soon after i have to get up and move about thhis is a really horrible feeling i also take cocodamol 30/500 and take 1 200mg tramadol before bed please can you help regards jim
Tue, 26 May 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The stomach issues can be related to the use of other medications. I suggest using a gastroprotector such as Prilosec in the morning before breakfast. The tingling in the legs can e related to peripheral neuropathy. I recommend to continue using Lyrica to treat these symptoms.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tramadol


What causes nervous stomach with tingling in legs while taking neuropathy medicines?

Hello, The stomach issues can be related to the use of other medications. I suggest using a gastroprotector such as Prilosec in the morning before breakfast. The tingling in the legs can e related to peripheral neuropathy. I recommend to continue using Lyrica to treat these symptoms. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician